Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

heavy bleed unexpected after taking fluconazole, but worried

(1 Post)
WienerDiva Sun 08-Nov-15 08:15:00

Hi there, I'm having a slight panic as over the last 3 days I started spotting and I'm now full on bleeding quite heavily.
I had a mirena coil fitted 4 years for very heavy periods and since having I haven't had too much trouble.
I have however had thrush regularly over the 18 months or so, I've made a few changes here and there to my diet and I have managed to keep it at bay.
I did have sex (first time in a LONG time) with dh and the next day we were both a bit itchy. He used cream and cleared up within a day, mine didn't and I took a fluconazole tablet
The thrush has thankfully gone! But a couple of days later I noticed (and please forgive me) a sludgy brown staining on the loo paper.
I didn't think too much of it and that has happened a handful of times of the last 4 years, it may last a day or two and then it's done.
This is getting worse and I'm now bleeding quite heavily.
To say I'm worried is an understatement.
Do mirenas "wear out" before the 5 years? If so would it be that sudden? Is it a coincidence that it's happened after taking a thrush tablet?
Any advice would be gratefully received. Thanks.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now